Journal of Theoretical Probability

, Volume 19, Issue 3, pp 721–739

Moderate and Small Deviations for the Ranges of One-Dimensional Random Walks

Article

DOI: 10.1007/s10959-006-0032-3

Cite this article as:
Chen, X. J Theor Probab (2006) 19: 721. doi:10.1007/s10959-006-0032-3

We establish moderate and small deviations for the ranges of integer valued random walks. Our theorems apply to the limsup and the liminf laws of the iterated logarithm.

Keywords

Rangeintersection of rangesrandom walksmoderate deviationsmall deviationlaw of the iterated logarithm

AMS 2000 Subject Classifications

60D0560F1060F1560G50

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of TennesseeKnoxvilleUSA